# SDR 06FDEA0765

- Difficulty date: February 20, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK ON RIGHT HAND WING OUTBOARD END OF STRINGER S-12R APPROXIMATELY 3.5 INCHES, AS MARKED.  REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I. FUEL LEAK CHECK CARRIED OUT AND FOUND NO LEAK AS PER AMM 28-00-00. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
